# SDR DALA14035050969

- Difficulty date: June 9, 2014
- Submitted: June 13, 2014
- Operation: Air carrier
- Aircraft: N969DL
- Make and model: Doug MD-88
- Aircraft serial: 53172
- Aircraft time: 61,933 hours, 45,822 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 808-813
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  SEAT TRACK X=-54 BS 808-813.  PREVIOUS REPAIR REMOVED IAW SRM 51-30-1. NEW REPAIR INSTALLED IAW SRM 53-04, FIG 4A, SHEET 1.
